# SDR AALA202106289001

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 59,068 hours, 34,431 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Rt Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMOKE DETECTOR ACTIVATED WITH NO SMOKE PRESENT. SWAPPED CIDS 1 AND 2 REF AMM 23-73-34. LAVATORY E SMOKE DET FAULT CLEARED.
